# SDR CALA2025012802084

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 63,416 hours, 28,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LP 3648690. DURING EMERGENCY LIGHT OPS CHECK, FOUND L2 LOWER PATHWAY EXIT SIGN INOP. REPLACED CONNECTOR ON LIGHTED EXIT SIGN AT L2 DOOR IAW ESPM20-44 -00-02, OPS CHECK GOOD.
